MathSciNet Relay Station
MathSciNet bibliographic data
MR1628416 57N20 (46B20 57N50)
Tseng, Chia-Chuan; Wong, Ngai-Ching Invertibility in infinite-dimensional spaces. Proc. Amer. Math. Soc. 128 (2000), no. 2, 573–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement